# SDR FDEA2020080321748

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: R3 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT R3 DOOR,  NR 5 BEAM, FORWARD DOOR STOP NR 5  WAS  FOUND CRACKED.
